# SDR AALA20140409010

- Difficulty date: April 7, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 64,701 hours, 33,614 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LE RIB CRACKED AT XIS 134.  ACCOMPLISHED REPAIR TO CRACKED RIB IAW EA MD80-57-034316.
